# SDR DALA2023101208398

- Difficulty date: October 11, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 86,501 hours, 28,300 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5638 SLIDE ATTACHMENT LANYARD LOOSE. CORRECTIVE ACTION: SECURED SLIDE ATTACHMENT LANYARD REF B757 AMM 25-60. (4316510)
